Modeling the term structure of interest rates with general diffusion processes: A moment approximation approach
Hideyuki Takamizawa and
Isao Shoji
Journal of Economic Dynamics and Control, 2009, vol. 33, issue 1, 65-77
Abstract:
We propose an analytical approximation of the term structure of interest rates under general diffusion processes of the short-rate and state variables. A method of approximating conditional moments as the solution to a system of ordinary differential equations is applied to the pricing of bonds. Numerical experiments based on two illustrative models show that the second-order approximation is accurate for maturities of up to five years and the third-order approximation is effective for longer maturities. We also show the possibility of improving the second-order approximation without much increasing the computational burden.
Keywords: Short-rate; Term; structure; Approximation; Conditional; moment (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1889(08)00082-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Modeling the Term Structure of Interest Rates with General Diffusion Processes: A Moment Approximation Approach (2007) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:33:y:2009:i:1:p:65-77
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().